Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi Dan, I have a big problem. It seems that the regimen is really starting to work for me, but there's one kind of big issue...I'm allergic to the benzoyl peroxide! My face is constantly unbearably dry and peeling and red, and my face is always so itchy, my skin just looks terrible, but the acne is starting to subside. Twice already since I've been on the regimen, I've experienced swollen eyes. I would really like to continue the regimen, but is there anyway i can stop this? Maybe if I use AHA instead? Please try to find a way to get all the dryness to stop without having to discontinue the regimen. Thanks! :)

Share this post


Link to post
Share on other sites

Hi,,,

Peeling, Dry skin, redness, irritation is a part of the regimen when you start it.. as for swollen eyes are u sure you aren't applying BP around your eye area?? because it is very important that you dont... I had the same problems as you but didnt have swollen eyes... it subsided after 1 1/2 months or so... Check these pages properly if you haven't

http://www.acne.org/regimen-instructions.html

http://www.acne.org/regimen-biggest-mistakes.html

Good luck!

Share this post


Link to post
Share on other sites

i have exactly the same problem!

you are allergic to the bp, do not use it anymore!!!

i too get swollen eyes and a rash, this is an allergic reaction!

iv started using aha+ which is good, altho im currently going thru a purging stage...but im just trying be patient!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×